# SDR CA110707016

- Difficulty date: June 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 13,486 hours
- Engine: Pwa PT6T3B
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 233565
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VALVE, INTERMITTENT OPERATION.
